Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 568726, 6 pages
http://dx.doi.org/10.1155/2014/568726
Research Article

On the Existence and Uniqueness of -Generalized Solution for Dirichlet Problem with Singularity on All Boundary

Computing Center of Far-Eastern Branch, Russian Academy of Sciences, Kim-Yu-Chen Street 65, Khabarovsk 680000, Russia

Received 20 January 2014; Revised 19 May 2014; Accepted 16 June 2014; Published 3 July 2014

Academic Editor: Donal O’Regan

Copyright © 2014 V. Rukavishnikov and E. Rukavishnikova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Rukavishnikov and E. Rukavishnikova, “On the Existence and Uniqueness of -Generalized Solution for Dirichlet Problem with Singularity on All Boundary,” Abstract and Applied Analysis, vol. 2014, Article ID 568726, 6 pages, 2014. https://doi.org/10.1155/2014/568726.